Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

How can I deal with the anxiety caused due to quitting smoking ?

Ii am a 21 year old male ..I recently decided to follow my goal of going to police academy and i had to stop smoking BUT... i had some issues with my kidney , high blood pressure and family issues and stress from work and school and i went from half a pack to a pack in a half i was staying up for three days at a time and always shaking bad unless i ate a candy bar or somthing with sugar i couldnt eat anything or drink anything i had to force myself to drink water to stay hydrated because i get dehydrated easy since my kidney problems but i went to the doctor for it and he put me on 150mg of IC BUPROPION HCL XL ( common brands are aplenzin and wellbutrin xl ) to help with anxiety / depression and to help me quit smoking i have been on it for eight days i slowly started to quit smoking but then it got bad again by the 4th day so for some reson i switched to the skoal snus splitless tobacco and i have slowed down on all tobacco products i dont feel it helping my anxiety much at all tho it seems to make me slowed down but i get really frustrated at work dealing with some customers and they make me want to yell at them people have told me bad things about the med that the doctor put me on WHAT SHOULD I DO!!!!!????? about all this !!!??? PLEASE HELP ME!!!!
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

This can be with drawl effects of smoking. Be brave stick on to your resolution of quitting smoking. Please do consult a clinical psychologist, probably they will be of some help to you.

Dr. Naveen Kumar
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor